# SDR DALA2018051403323

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE ON THE FWD R1 SERVICE DOOR. THE SCUFF PLATE WAS WELDED IAW ETI 17-18-089,  REV ORIGINAL,  AND ER/A 568360-14, REV ORIGINAL.
